# SDR 2002F00226

- Difficulty date: January 22, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854011
- Condition: Defective
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FOUND AIRCRAFT COULD NOT PRESSURIZE ON ASCENT, RIGHT PACK VALVE INTERMITTENT.  A/C DESCENDED TO 10,000 FT.  PERFORMED AOM PROCEDURES A/C LANDED.  REPLACED PACK VALVE, OPS CHECK NORMAL ON GROUND.  AIRCRAFT RETURN TO SERVICE.  (M)
